# SDR LR7A99117

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fitting
- Part number: 3700319
- Condition: Cracked
- Location: Bs 196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HSP5336, FOUND NLG DRAG BRACE ATTACH FITTING CRACKED AT FS 196.  REPLACED FITTING IAW SMP 583-51-70.  NR 398.
